Advil Liquid Gel Price In Pakistan Are Just 4850/=. Advil Liqui-Gel provides liquid painkillers with severe pain. There is nothing faster than Advil Liqui-Gels to relieve pain. In Advil Liqui-Gels, the active ingredient in Ibuprofen is already dissolved in a soft gelatine capsule. You will find instant relief wherever and when you need it most in minutes! Advil Liqui-Gels are designed for rapid absorption by providing hours of pain relief.
- Fluid Pain Relief Reversal Advil Liquid-Gels Ibuprofen 200 Mg Fluid Pain Relief Where Injured. Our powerful and liquid pills are perfect for minor arthritis, back pain and flu-related ailments.
- Avoid Pain and Reduce Fever If you have occasional muscle aches, back pain, minor arthritis or other ailments, go to work early so you can get relief where you need Advil Leake-Gels. it is.
- Fast absorption, quick relief, quick action with short-lasting strength. People choose Advil for quick and effective treatment of serious ailments, including headaches, lower back pain, joint pain and arthritis pain relief.
- Use as a guide. Used for individuals 12 and older. Add Advil Liqui-Gels to your cart today and have the power of pain.
- # 1 Ibuprofen Brand Coming With # 1 Ibuprofen Brand Over Pain Power. Millions of people have chosen Advil to alleviate their pain for over 35 years
- HSA and FSA qualification
Active Ingredients: (in each capsule) Purpose of solubilized ibuprofen equal to 200mg of ibuprofen (NSAID) * The goal is to reduce pain / fever (available as free acid and potassium salts) * Non-steroidal anti-inflammatory drug; Inactive ingredients: FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical dye, polyethylene glycol, potassium hydroxide, purified water, Sorbitan, Sorbitol.
- It temporarily eliminates minor ailments for the following reasons.
- Back pain
- Menstrual cramps
- Common cold
- Muscle pain
- Minor arthritis
Those 12 years of age and older;
- 1 capsule every 4-6 hours as symptoms persist.
- If pain or fever does not respond to 1 capsule, 2 tablets can be used.
- Do not take more than 6 capsules in 24 hours unless prescribed by a doctor.
Under 12 years of age;
- Ask a doctor.